# SDR CALA2025111711270

- Difficulty date: November 9, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,480 hours, 21,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028120
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  REPORTED ONE DENT ON BS 1280 FRAME BOTTOM, BETWEEN S26R AND S27R. THE DENT MEASURES 1.20 INCH LONG, 0.92 INCH WIDE, AND 0.024 INCH DEEP. INTERIM REPAIR PERFORMED AS PER ECRA 5360-02051 PART1.
